# SDR DALA2018022001034

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 57,150 hours, 20,535 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Corroded
- Location: Rt Wng-Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO BODY FAIRING SUPPORT BRACKET CORRODED.  REMOVED CORROSION  AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-71, DETAIL VII.  FABRICATED, REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-02, AND DWG 149N7210, REV C.
